Show simple item record

dc.contributor.authorAron, R.
dc.contributor.authorLindström, M.
dc.contributor.authorRuess, W. M.
dc.contributor.authorRyan, R.
dc.date.accessioned2018-08-24T08:24:02Z
dc.date.available2018-08-24T08:24:02Z
dc.date.issued1999-04-01
dc.identifier.citationAron, R. Lindström, M.; Ruess, W. M.; Ryan, R. (1999). . Proceedings of the American Mathematical Society 127 (4), 1119-1125
dc.identifier.issn0002-9939
dc.identifier.urihttp://hdl.handle.net/10379/8838
dc.description.abstractWe prove a factorization result for relatively compact subsets of compact operators using the Bartle and Graves Selection Theorem, a characterization of relatively compact subsets of tensor products due to Grothendieck, and results of Figiel and Johnson on factorization of compact operators. A further proof, essentially based on the Banach-Dieudonne Theorem, is included. Our methods enable us to give an easier proof of a result of W.H. Graves and W.M. Ruess.
dc.publisherAmerican Mathematical Society (AMS)
dc.relation.ispartofProceedings of the American Mathematical Society
dc.subjectbanach spaces
dc.subjectcompact factorization
dc.subjecttensor products
dc.subjectmichael's selection theorem
dc.subjectbanach-dieudonne theorem
dc.title
dc.typeArticle
dc.identifier.doi10.1090/s0002-9939-99-04619-5
dc.local.publishedsourcehttp://www.ams.org/proc/1999-127-04/S0002-9939-99-04619-5/S0002-9939-99-04619-5.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record